# SDR ASOA05593

- Difficulty date: July 11, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4647 - DURING APPROACH INTO ATL FROM APF, UPON SELECTING GEAR DOWN A GEAR UNSAFE WARNING WAS RECEIVED.  THE QRH WAS COMPLIED WITH AND THE GEAR WAS LOWERED MANUALLY.  THE CREW THEN RECEIVED A THREE GREEN DOWN AND LOCKED INDICATION.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE MAIN LANDING GEAR (MLG) SELECTOR VALVE.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE. (M)
